# SDR ASAA2022032937826

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 57,183 hours, 16,864 cycles
- Engine: Ge CFM567B24
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Failed
- Location: #1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE R IGNITION INOP. GROUNDED - YES. PERFORMED #1 ENGINE IGNITION SYSTEM AUDIBLE TEST PER B737-800 AMM 74-00-00-750-801-F01, RIGHT IGNITOR WEAK. REF B737-800 FIM 74-21 TASK 807 REMOVED RIGHT IGNITER PLUG ON ENG #1 AND FOUND FAILED IGNITER PLUG. REPLACED RIGHT IGNITER PLUG REF AMM 74-21-02. PERFORMED AUDIBLE TEST, OPS CK GOOD. PERFORMED ENG START/RUN ON IGN "R", SUCCESSFUL START REF AMM 71-00-00, FAULT CORRECTED.
